# SDR SWAA2022041883315

- Difficulty date: March 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AROUND FASTENER'S HEAD @ BL-0 BETWEEN STA 277 AND 294.5 MKD DOT / [01] REMOVED FLOOR SUPPORT INTERCOSTAL CRACKED AT FWD CABIN STA#277 TO 294.5 BL-0 AS PER B-737-700 SRM 51-40-02-OG-0;[02] VERIFIED;[03] LOCATED AND DRILL NEW ANGLE;PER B 737-700 SRM 51-10-02-0G-0;[04] VERIFIED STEP 3. OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED NEW INTERCOSTAL AT STA 277 TO STA 294.5;BL 0 PER B 737-700 SRM 51-40-02-0G-0.;[06] ACCOMPLISHED;[07] VERIFIED STEP #5;[08] VERIFIED STEPS
